# SDR DTHA201403250001

- Difficulty date: March 17, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N406FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3156
- Aircraft time: 15,248 hours, 14,489 cycles
- Engine: Pwa PW306B
- Engine time: 13,616 hours, 12,817 cycles
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Part number: 30B310002
- Condition: Failed
- Location: Left
- Part time: 13,616 hours, 12,817 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, DURING CLIMB AT APPROXIMATELY 12,000 FEET THE LT ENGINE SN CD0072 SHUTDOWN WITH A VERY LOUD NOISE OCCURRING AND AT THE SAME TIME A VERY DESTINCT VIBRATION UNTIL THE ENGINE ROTAION STOPPED.  IMMEDIATELY THE ACFT WAS RETURNED TO FIELD WITH NO INCIDENT.  A PRELIMANARY BORESCOPE INSPECTION REVEALED DAMAGE TO THE FIRST, SECOND, THIRD, FOURTH AND FIFTH STAGE HIGH PRESSURE TURRBINE SECTIONS.  IT HAS NOT BEEN DETERMINED AT THIS TIME THE SPECIFIC CAUSE OF THIS EVENT.
